# SDR SWAA2022102764513

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 37,648 hours, 23,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT ROWS 6-7 SIDEWALL LIGHT LENS BROKEN / [01] SECURED LIGHT COVER ON SIDE WLL PER SIP
